Tuesday, May 26, 2009

Tuesday Health Update

I'm back! 
Thank you so much to the sweet friends that emailed me and left comments that made me feel so much better! 

My body is feeling much better after starting antibiotics (a different kind as the first one made me feel so sick) and Prednisone. My doctor thinks that I did indeed have another lymphatic infection (this time on both sides of my neck, deep under the skin). She showed me the where the swelling showed on the CT scan. 

I had to go in to the doctor as I was getting this weird disappearing rash all over my hands. It would come and be bright and itchy and then would be completely gone 10 minutes later. I thought it was the antibiotics that I'd been put on in the ER but then realized that I'd had the rash up and down my arms for around 10 minutes while I was in the ER waiting room even before I'd been on the medications.






It turns out I'm allergic to Tegretol! Gaah! The last anti-seizure medication in the "plan of action" from the neurologist is Keppra so I'll probably be put on it at my next neurology appointment - even though thats the one with the most proven bad side effects.

So I am feeling better than I was (and can even turn my neck!) but my body is still really out of it and I now have to deal with the affects of being on no more anti-seizure medications - or any other headache medication for that matter!


My face is also normal size again and not swollen like it was in this picture.

As I once again cross my fingers for some answers I can only wish that hopefully it'll all get sorted out really soon!

(P.S. I promise to put up new pictures that I've taken as soon as I can find the USB cord for my Cannon that seems to disappeared for the time being!)



5 comments:

Kelli said...

Holy cow honey, I hope that's sorted out for you VERY SOON! *hugs*

Kerri said...

I'm glad that you are doing better for now and I hope they can get things completely better for you!

Sophie's Story by Elaine said...

Glad to know that you are feeling better!!! Vitamin B6 is suppose to help with the side effects of Keppra. It is an over the counter vitamin. If you google it, you should find some articles about using the 2 in conjuction with each other.

Rebecca Louise. said...

I am happy to see your're okay - I hate allergies, especially the ones that creep up on you.

Melissa said...

So happy to hear you are feeling better but I know how frustrating it can be not having the answers when you aren't well. I'll be praying for you.